# SDR EE4Y2023031017390

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 47,765 hours, 31,914 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: D5311106820200
- Part serial: UNK
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: L

## Discrepancy

DURING TH ESTRUCTURE INSPECTION WAS FOUND IN THECCKPIT WINSHIEL SIDE POST FR 4LH UPPER ATTACHMENT FITTING AND FRAME SECTION WITH DOUBLE HOLE. DUE TO THIS FACT FITTING P/N D5311086620200 AND FRAME P/N D53111068202200 WERE REPLACED. THE REPAIR WAS HANDLED UNDER COOPESA JOB: A1M116 ITEM 2-15
